# SDR AALA201808159024

- Difficulty date: August 6, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL AT FRAME 68.  REPAIRED THE SILL AIW SRM 53-41-14-300-001, FIGURE 20101 (SHEET 1)(SHEET 3).
